MathSciNet Relay Station
MathSciNet bibliographic data
MR1444053 28D05 (54H20)
Ashley, Jonathan; Marcus, Brian; Tuncel, Selim The classification of one-sided Markov chains. Ergodic Theory Dynam. Systems 17 (1997), no. 2, 269–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement